# SDR DALA2025120808933

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N926DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63534
- Aircraft time: 20,196 hours, 8,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2A LIGHT INOPERATIVE.
